# SDR CALA2020040600789

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 70,417 hours, 29,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423020191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP FITTING NO 1 INBOARD LOWER HOLE IS CRACKED IN THE WEB AND INTERCOSTAL PER HAECO LCQ NR LP 9290112 GENERATE D REPAIRED I/B LOWER HOLE AT R1 DOOR FR16 STOP FITTING #1 IAW A319 SRM 51-44-11 AND REPLACED INTERCOSTAL IAW A319 SRM 51-72-11-911- 001 AND ECRA 5311-02432. ECRA PART 1, INTERIM REPAIR, ITEM 8 REQUIREMENTS AT RH FR16, DOOR STOP,HOLES  AS PER PART 2 STATES TO CREATE A DTA DIP L/P TO "ACCOMPLISH THE INITIAL INSP OF ECRA 5311-02432 ON OR BEFORE THE AIRCRAFT REACHES 40,424 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS NOT TO EXCEED 10,500 AIRCRAFT FLIGHT CYCLES,THEREAFTER."
